# SDR FDEA202508131445

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587696
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 242 TFA ON MIAN DECK. FLOOR PANEL 242 TFA ON MIAN DECK, WAS REPAIRED I.A.W B767 S.R.M 53-00-50-2R, REP. 4.B. , FIG   201, REV. 92 APR 15, 2025.
